MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC

MEDTRONIC HEART VALVE DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC
Model Number 200H14
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pulmonary Valve Stenosis (2024)
Date of Event 11/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 200h18, serial/lot #: (b)(4), ubd: 18-jun-2021, udi#: (b)(4).Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 2 years 3 months post implant of this 14mm pulmonary valved conduit in this pediatric patient, it was explanted and replaced with an 18mm pulmonary valved conduit.It was reported that there was stenosis on the left atrium, essentially subdividing the common pulmonary venous chamber of the left atrium from the mitral below.This 18mm conduit was used ventricle to pulmonary artery.Post surgery and off bypass, the patient had surgical bleeding and became hypotensive which required blood volume administration.Additionally during the repair of the surgical bleeding site, the patient became profoundly hypotensive with the hallmarks of what appeared to be severe pulmonary hypertensive crisis.Ultimately the patient was successfully resuscitated with epinephrine and other medical measures and eventually stabilized.No additional adverse patient effects were reported. .

Brand Name
CONTEGRA
Common Device Name
CONDUIT,VALVED,PULMONIC
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key9489526
Report Number2025587-2019-03815
Device Sequence Number19136410
Product Code MWH
UDI-Device Identifier00643169616905
UDI-Public00643169616905
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
H020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2019
Device Model Number200H14
Device Catalogue Number200H14
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2019
Initial Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 MO